# SDR 08FDEA01294

- Difficulty date: April 3, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RT AFT LWR FUSELAGE BS 1243 S21R CUT OUT DAMAGED AREA 3" BY 3/4" IAW SRM 53-30-3 FIG 1.  FABRICATED DOUBLER REPAIR IAW SRM 53-30-3 FIG 1, AND 53-30-2 FIG 3.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-2.
